Alert archive / Wyoming / Red Flag Warnings in 2012
Red Flag Warning 17, NWS Riverton, WY
NWS Riverton, WY issued this red flag warning at Jul 13, 2012, 1:27 AM MDT for 8 counties in Wyoming. It took effect at Jul 13, 2012, 12:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 13, 2012, 1:27 AM MDT (07:27 UTC)
- In effect from
- Jul 13, 2012, 12:00 PM MDT
- Expired
- Jul 13, 2012, 7:15 PM MDT
- In force
- 7 hr
- Issued by
- NWS Riverton, WY
Counties Big Horn County, WY, Fremont County, WY, Hot Springs County, WY, Johnson County, WY, Natrona County, WY, Park County, WY, Sweetwater County, WY, Washakie County, WY
The radar
The Riverton/Lander radar (KRIW), 63 km from the middle of the area, began a volume at 07:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 7.5 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4448 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
270 WWUS85 KRIW 130727 RFWRIW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 127 AM MDT FRI JUL 13 2012 ...DRY THUNDERSTORMS WITH STRONG OUTFLOW WINDS AND LOW HUMIDITY FOR MUCH OF CENTRAL WYOMING TODAY... .AN INFLUX OF MID LEVEL MONSOON MOISTURE WILL BRING INCREASED COVERAGE OF THUNDERSTORMS ACROSS THE AREA TODAY. DRIER AIR NEAR THE SURFACE WILL EVAPORATE MOST OF THE FALLING RAIN EAST OF THE DIVIDE AND RAISE THE RISK OF STRONG TO DAMAGING OUTFLOW WINDS. WYZ140-277-278-280-281-286-288-300-414>416-130830- /O.CAN.KRIW.FW.A.0015.120713T1800Z-120714T0400Z/ YELLOWSTONE NATIONAL PARK- LINCOLN AND UINTA COUNTIES/LOWER ELEVATIONS- UPPER GREEN RIVER BASIN/ROCK SPRINGS BLM- NATRONA COUNTY/CASPER BLM-JOHNSON COUNTY/CASPER BLM- ABSAROKA MOUNTAINS/NORTH SHOSHONE NF- EAST WIND RIVER MOUNTAINS/SOUTH SHOSHONE NF-CASPER MOUNTAIN- SALT AND WYOMING RANGES/WEST ZONE BRIDGER TETON NF- NORTH ZONE BRIDGER TETON NF AND GRAND TETON NP- WEST WIND RIVER MOUNTAINS/EAST ZONE BRIDGER TETON NF- 127 AM MDT FRI JUL 13 2012 ...FIRE WEATHER WATCH IS CANCELLED FOR DRY THUNDERSTORMS FOR FIRE WEATHER ZONES 140...277...278...280...281...286...288... 300...414...415 AND 416... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS CANCELLED THE FIRE WEATHER WATCH. THE WESTERN ZONES ARE EXPECTED TO GET AN EARLIER PUSH OF LOW LEVEL MOISTURE THIS AFTERNOON...STORMS WILL START OUT MIXED WET/DRY AND WILL THEN TRANSITION TO MOSTLY WET. IN ADDITION...MODERATING FUEL MOISTURE AND MINIMUM RELATIVE HUMIDITIES ABOVE 25 PERCENT WILL CREATE AN ENVIRONMENT LESS CONDUCIVE TO FIRE STARTS. THE FAR EASTERN ZONES WILL HAVE LOWER HUMIDITY AND COULD BE AFFECTED BY A THUNDERSTORM OUTFLOW OR TWO BUT THUNDERSTORMS ARE NOT EXPECTED TO BE WIDESPREAD AND OUTFLOW WINDS WILL NOT BE CONSISTENT ENOUGH TO WARRANT A RED FLAG WARNING. $$ WYZ275-276-279-282-283-285-287-289-132200- /O.UPG.KRIW.FW.A.0015.120713T1800Z-120714T0400Z/ /O.NEW.KRIW.FW.W.0017.120713T1800Z-120714T0400Z/ NORTH BIG HORN BASIN/WORLAND BLM-CODY FOOTHILLS- SWEETWATER COUNTY/ROCK SPRINGS BLM/FLAMING GORGE NRA- SOUTH BIG HORN BASIN/WORLAND BLM- UPPER WIND RIVER BASIN/WIND RIVER BASIN-SOUTH BIGHORN MOUNTAINS- OWL CREEK MOUNTAINS-GRANITE/GREEN/FERRIS/RATTLESNAKE MOUNTAINS- 127 AM MDT FRI JUL 13 2012 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING FOR LOW HUMIDITY...DRY THUNDERSTORMS AND STRONG OUTFLOW WINDS FOR FIRE WEATHER ZONES 275...276...279...282...283...285...287 AND 289... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG WARNING FOR LOW HUMIDITY...DRY THUNDERSTORMS AND STRONG OUTFLOW WINDS...WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONES 275...276...279...282... 283...285...287 AND 289. * TIMING...THUNDERSTORMS WILL BEGIN TO FORM ALONG THE HIGHER ELEVATIONS OF THE WEST EARLY THIS AFTERNOON...THEY WILL DRIFT EAST ACROSS THE DRY CENTRAL BASINS BY MID AFTERNOON AND COULD CONTINUE INTO THE EVENING HOURS. * RELATIVE HUMIDITY...AS LOW AS 13 PERCENT. * TEMPERATURES...HIGHS AROUND 90. * LIGHTNING...LAL OF 2 ACROSS MUCH OF THE AREA...WITH AN LAL OF 6 NEAR MOUNTAIN RANGES AND ALONG THE FOOTHILLS. * THUNDERSTORMS...ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA. THUNDERSTORMS WILL DRIFT OVER THE DRIER BASINS AND WILL BEGIN TO COLLAPSE...WHICH COULD SEND OUT STRONG OUTFLOW WINDS. * OUTFLOW WINDS...35 TO 45 MPH WITH OUTFLOW EXCEEDING 50 MPH IN STRONGER STORMS. * IMPACTS...THUNDERSTORMS WITH LITTLE TO NO RAIN AND STRONG ERRATIC WIND GUSTS WILL INCREASE THE CHANCE OF FIRE STARTS ACROSS THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/RIVERTON
2 follow-up statements
948 WWUS85 KRIW 132013 RFWRIW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 213 PM MDT FRI JUL 13 2012 ...DRY THUNDERSTORMS WITH STRONG OUTFLOW WINDS AND LOW HUMIDITY FOR MUCH OF CENTRAL WYOMING THIS AFTERNOON AND EVENING... .AN INFLUX OF MID LEVEL MONSOON MOISTURE WILL BRING INCREASED COVERAGE OF THUNDERSTORMS ACROSS THE AREA THIS AFTERNOON AND EVENING. DRIER AIR NEAR THE SURFACE WILL EVAPORATE MOST OF THE FALLING RAIN EAST OF THE DIVIDE AND RAISE THE RISK OF STRONG TO DAMAGING OUTFLOW WINDS. WYZ275-276-279-282-283-285-287-289-140400- /O.CON.KRIW.FW.W.0017.000000T0000Z-120714T0400Z/ NORTH BIG HORN BASIN/WORLAND BLM-CODY FOOTHILLS- SWEETWATER COUNTY/ROCK SPRINGS BLM/FLAMING GORGE NRA- SOUTH BIG HORN BASIN/WORLAND BLM- UPPER WIND RIVER BASIN/WIND RIVER BASIN-SOUTH BIGHORN MOUNTAINS- OWL CREEK MOUNTAINS-GRANITE/GREEN/FERRIS/RATTLESNAKE MOUNTAINS- 213 PM MDT FRI JUL 13 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR LOW HUMIDITY...DRY THUNDERSTORMS AND STRONG OUTFLOW WINDS FOR FIRE WEATHER ZONES 275...276...279...282...283...285... 287 AND 289... * AFFECTED AREA...FIRE WEATHER ZONES 275...276...279...282... 283...285...287 AND 289. * TIMING...THUNDERSTORMS WILL BEGIN TO FORM ALONG THE HIGHER ELEVATIONS OF THE WEST EARLY THIS AFTERNOON...THEY WILL DRIFT EAST ACROSS THE DRY CENTRAL BASINS BY MID AFTERNOON AND COULD CONTINUE INTO THE EVENING HOURS. * RELATIVE HUMIDITY...AS LOW AS 13 PERCENT. * TEMPERATURES...HIGHS AROUND 90. * LIGHTNING...LAL OF 2 ACROSS MUCH OF THE AREA...WITH AN LAL OF 6 NEAR MOUNTAIN RANGES AND ALONG THE FOOTHILLS. * THUNDERSTORMS...ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA. THUNDERSTORMS WILL DRIFT OVER THE DRIER BASINS AND WILL BEGIN TO COLLAPSE...WHICH COULD SEND OUT STRONG OUTFLOW WINDS. * OUTFLOW WINDS...35 TO 45 MPH WITH OUTFLOW EXCEEDING 50 MPH IN STRONGER STORMS. * IMPACTS...THUNDERSTORMS WITH LITTLE TO NO RAIN AND STRONG ERRATIC WIND GUSTS WILL INCREASE THE CHANCE OF FIRE STARTS ACROSS THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/RIVERTON
762 WWUS85 KRIW 140115 RFWRIW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 715 PM MDT FRI JUL 13 2012 WYZ275-276-279-282-283-285-287-289-140215- /O.CAN.KRIW.FW.W.0017.000000T0000Z-120714T0400Z/ NORTH BIG HORN BASIN/WORLAND BLM-CODY FOOTHILLS- SWEETWATER COUNTY/ROCK SPRINGS BLM/FLAMING GORGE NRA- SOUTH BIG HORN BASIN/WORLAND BLM- UPPER WIND RIVER BASIN/WIND RIVER BASIN-SOUTH BIGHORN MOUNTAINS- OWL CREEK MOUNTAINS-GRANITE/GREEN/FERRIS/RATTLESNAKE MOUNTAINS- 715 PM MDT FRI JUL 13 2012 ...RED FLAG WARNING IS CANCELLED FOR FIRE WEATHER ZONES 275...276...279...282...283...285...287 AND 289... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS CANCELLED THE RED FLAG WARNING. THE RED FLAG WARNING HAS BEEN CANCELLED. THUNDERSTORMS WILL REMAIN VERY ISOLATED FOR THE REMAINDER OF THE EVENING. $$ HTTP://WEATHER.GOV/RIVERTON
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this red flag warning went out at Jul 12, 11:54 PM MDT, 1 hour 33 minutes earlier.
Area forecast discussion, Jul 12, 11:54 PM MDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 1154 PM MDT THU JUL 12 2012 .SHORT TERM...TONIGHT THROUGH SUNDAY CERTAINLY A MUCH LESS ACTIVE DAY THAN YESTERDAY AS WITH NO SHORT WAVES THERE IS NO UPPER LEVEL FORCING. HOWEVER...WITH SOME WARM TEMPERATURES AND INSTABILITY SOME CUMULUS HAS BEEN DEVELOPING OVER THE HIGHER ELEVATIONS. RADAR IS SHOWING A FEW ECHOES MOVING TRYING TO MOVE INTO THE UPPER GREEN BASIN SO WE ADDED ISOLATED THUNDERSTORMS INTO THAT VICINITY. ALMOST ALL THUNDERSTORMS SHOULD STAY OVER THE MOUNTAINS TODAY AND ALTHOUGH WE CANT RULE OUT ONE SNEAKING INTO ADJACENT AREAS THE CHANCE IS SMALL ENOUGH THAT THE POPS WERE KEPT SILENT. ALMOST ALL CONVECTION SHOULD END TONIGHT EXCEPT OVER THE HIGHEST ELEVATIONS. MONSOONAL MOISTURE PUSH THEN BEGINS TO PUSH INTO THE AREA LATE TONIGHT AND FRIDAY WITH COVERAGE OF AFTERNOON CONVECTION EXPANDING A BIT. NAM IS DOING A FAIRLY GOOD JOB SHOWING THE CONVECTION TODAY SO THIS MODEL WILL BE FAVORED FOR THE FORECAST. SOME SHOWERS WILL BEGIN TO DEVELOP OVER THE HIGHER ELEVATIONS BY LATE MORNING AND BECOME MORE WIDESPREAD IN THE AFTERNOON. THE BEST COVERAGE OF THUNDERSTORMS WILL BE ACROSS THE WEST WHERE THE DEEPEST MOISTURE WILL BE LOCATED. HAVE INCLUDED THE ENTIRE AREA WITH AT LEAST ISOLATED SHOWERS AND STORMS FOR FRIDAY EVENING...ALTHOUGH ONCE AGAIN THE BEST CHANCE WILL BE ACROSS WESTERN WYOMING AND THE HIGHER ELEVATIONS. INVERTED V SOUNDINGS EAST OF THE DIVIDE INDICATE THE POTENTIAL FOR STRONG DOWNBURST WINDS ONCE AGAIN WITH MANY STORMS REMAINING DRY. STORMS SHOULD HAVE A BIT MORE LOWER LEVEL MOISTURE TO WORK WITH IN THE WEST SO SOME WET STORMS ARE POSSIBLE. TEMPERATURES WILL BE HOT ONCE AGAIN FOR MOST AREAS EAST OF THE DIVIDE WITH HIGHS IN THE 90S FOR MOST LOWER ELEVATIONS AND POSSIBLY PUSHING CLOSE TO 100 MARK FOR SOME OF THE NORMALLY WARMER PLACES IN THE BIG HORN BASIN. THE MAIN EVENT STILL LOOKS TO BE ON SATURDAY WITH DEEPER FLOW BRINGING IN PRECIPITABLE WATERS TO AROUND AN INCH TO MANY AREAS AROUND THE CWA. THIS WILL BE AIDED BY SOME HEIGHT FALLS AND COOLING ALOFT FROM A SHORT WAVE MOVING TOWARD THE AREA FROM THE WEST. CONVECTION SHOULD ONCE AGAIN BREAK OUT BEFORE NOON AND BECOME MORE NUMEROUS IN THE AFTERNOON EVENING. WITH THE HIGHER PRECIPITABLE WATERS THERE WILL BE BETTER CHANCE OF WET STORMS ACROSS MOST OF THE AREA. WITH THE UPPER LEVEL SUPPORT SOME STORMS COULD BECOME STRONG SO THIS WILL HAVE TO BE WATCHED. ONE BIG X FACTOR WILL BE TEMPERATURES AND CLOUD COVER. IF THE DAY TURNS OUT MAINLY CLOUDY TEMPERATURES WILL BE LOWER AND THERE MAY BE MORE SHOWERY WEATHER WITH FEWER THUNDERSTORMS...SOMETHING TO WATCH FOR THE NEXT COUPLE OF DAYS. BY SUNDAY THE SHORTWAVE LOOKS TO PUSH FAR ENOUGH TO THE EAST TO ALLOW FOR THE COVERAGE OF THUNDERSTORMS TO BE A BIT LESS. THE BEST COVERAGE ON SUNDAY LOOKS TO BE ACROSS AREAS WEST OF THE DIVIDE AS WELL AS THE BIGHORNS WITH SOME UPSLOPE FLOW WITH THE HIGHEST ELEVATIONS HAVING THE BEST CHANCE OF CONVECTION. MODELS HAVE THE BASINS MAINLY DRY BUT WITH SOME MONSOONAL MOISTURE LINGERING WILL LEAD IN SLIGHT POPS. NAM IS INDICATING POSSIBLY A BIT MORE ACTIVITY EAST OF THE BIGHORNS BUT I AM NOT BUYING IT AT THIS POINT. .LONG TERM...SUNDAY NIGHT THROUGH THURSDAY NIGHT EXTENDED FORECAST REMAINS ON TRACK WITH NO MAJOR CHANGES FROM THE PREVIOUS PACKAGE. THE FOUR CORNERS HIGH CONTINUES ITS SHIFT EASTWARD TO CO/KS...DUE TO THE INFLUENCE OF THE CUT OFF LOW OVER THE PACNW. THIS WILL ALLOW FOR MONSOONAL/PACIFIC MOISTURE TO ADVECT INTO THE GREAT BASIN AND NORTHERN ROCKIES THROUGH MOST OF THE PERIOD. THE MOST ACTIVE PERIOD COVERAGE WISE...LOOKS TO BE TUESDAY. MOST OF THE ACTIVITY WILL MAINLY BE CONFINED TO WESTERN PORTIONS AND THE MOUNTAINS SUNDAY AND MONDAY...WITH ISOLATED CHANCES ELSEWHERE. WITH THIS ONGOING ACTIVITY...AND A SHORTWAVE ROUNDING THE BOTTOM ON THE CUT OFF LOW...THUNDERSTORM ACTIVITY WILL BE MORE WIDESPREAD ON TUESDAY. BY WEDNESDAY AND THURSDAY...DRIER AIR MOVES INTO THE AREA AND THE HIGH SHIFTS WESTWARD BACK INTO CO. STORM ACTIVITY WILL BE FOCUSED OVER EASTERN PORTIONS. WENT WITH THE 12Z GFS DUE TO THE PERFORMANCE IN THE LAST WEEK OR TWO...HANDLING THE OVERALL PATTERN BETTER...AND NAMELY FORECASTING THE CUT OFF LOW MORE ACCURATELY THAN THE ECMWF. && .AVIATION.../06Z ISSUANCE/ UPPER LEVEL HIGH PRESSURE OVER THE ROCKIES WILL CONTINUE TO DRIFT EAST TODAY. THIS SHIFT WILL BRING IN A MOIST SOUTHERLY FLOW WEST OF THE DIVIDE WITH SCATTERED THUNDERSTORMS BLOSSOMING PRIMARILY BETWEEN 19Z-14/03Z. TERMINALS WEST OF THE DIVIDE...KBPI/KPNA/KJAC...MAY EXPERIENCE BRIEF MVFR/IFR CONDITIONS IN TSRA. A DRIER AIRMASS WILL REMAIN EAST OF THE DIVIDE. ISOLATED TS MAY MOVE OFF THE EAST SLOPES OVER THE DRIER BOUNDARY LAYER AND PRODUCE STRONG ERRATIC WIND GUSTS...VCNTY KLND/KRIW/KCOD/KWRL. A MORE STABLE AIRMASS WILL PREVAIL VCNTY AND EAST OF INTERSTATE 25 SHOWERS AND THUNDERSTORMS VERY ISOLATED EAST OF THIS LINE. A FEW STORMS WILL LINGER OVER THE WEST AND CENTRAL INTO THE OVERNIGHT HOURS. && .FIRE WEATHER... ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING OVER THE MOUNTAINS OF WESTERN AND NORTHERN WYOMING. ADDITIONALLY...SHOWERS AND THUNDERSTORMS FORMING ALONG THE UINTA RANGE WILL CONTINUE ACROSS SWEETWATER COUNTY THROUGH THE EVENING. WITH WARMER TEMPERATURES AND INCREASED MID LEVEL MONSOONAL MOISTURE...THUNDERSTORMS ARE EXPECTED TO BE MORE WIDESPREAD TOMORROW WITH THE GREATEST COVERAGE REMAINING OVER THE MOUNTAINS. A FIRE WEATHER WATCH IS IN EFFECT FOR THE POSSIBILITY OF DRY THUNDERSTORMS ACROSS THE AREA. COOLER TEMPERATURES AND INCREASED LOW LEVEL MOISTURE WILL BRING EVEN MORE STORM COVERAGE SATURDAY. HOWEVER...WITH THE INCREASE IN LOW LEVEL MOISTURE THESE STORMS HAVE A BETTER CHANCE OF PRODUCING WETTING RAIN. && .RIW WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING WYZ140-275>283-285>289-300-414>416. && SHORT TERM...HATTINGS LONG TERM...LAVOIE AVIATION...AEM FIRE WEATHER...BERC
Hazardous weather outlook, Jul 12, 3:48 PM MDT, 9 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 348 PM MDT THU JUL 12 2012 WYZ001>020-022>030-131000- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 348 PM MDT THU JUL 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS IN THE MOUNTAINS AND SOUTHWEST. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY FRIDAY...A CHANCE OF THUNDERSTORMS IN THE WEST AND MOUNTAINS WITH A SLIGHT CHANCE EAST OF THE DIVIDE. DRY THUNDERSTORMS WILL BRING AN INCREASED FIRE RISK. SATURDAY...AN INCREASED CHANCE OF THUNDERSTORMS ACROSS THE AREA AS MONSOONAL MOISTURE SURGES NORTHWARD. SOME OF THE STORMS MAY BE QUITE STRONG AND PRODUCE HEAVY RAIN. SUNDAY THROUGH WEDNESDAY...A CHANCE OF MOUNTAIN THUNDERSTORMS CONTINUES WITH ISOLATED THUNDERSTORMS ELSEWHERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. TEAM RIVERTON
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 2:52 PM MDT | Special Weather Statement | RIW | 38 min | |
| Jul 13, 4:23 PM MDT | Special Weather Statement | RIW | Teton | 67 min |
| Jul 13, 4:26 PM MDT | Special Weather Statement | RIW | 49 min | |
| Jul 13, 5:44 PM MDT | Special Weather Statement | RIW | 46 min |
Nearby
Red Flag Warnings in Wyoming, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.